# SDR WX0A070565

- Difficulty date: June 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054790
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN STA 200 RIGHT NR 3 SEAT TRACK FORWARD EDGE HAS CORROSION AT EAR TABS.  REPAIRED RIGHT SEAT TRACK FS 200-267 IAW MD80 SRM 53-05 FIG 4F.
